Cargando información...
FuenteJournal of Research in Mathematics Education | Cuartil año de publicaciónNo disponible | Volumen1 |
Issue1 | Páginas57 - 78 | pISSNNo disponible |
ISSNNo disponible | Perfil OpenAlexhttps://openalex.org/S4210222113 | |
| Minciencias ID | ART-0000940437-95 | Scienti ID | 0000940437-92 | Scienti ID | 0000940437-95 |
|---|---|---|---|---|---|
| Open_access URL | https://hipatiapress.com/hpjournals/index.php/redimat/article/download/190/pdf_10 | Doi URL | https://doi.org/10.4471/redimat.2012.03 | Pdf URL | https://www.hipatiapress.com/hpjournals/index.php/redimat/article/download/190/pdf_10 |
| Openalex URL | https://openalex.org/W1493520068 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AhyKOJoj_AtMJ%3Ascholar.google.com&btnG= | Scholar citations URL | https://scholar.google.com/scholar?cites=15204996252183700103&as_sdt=2005&sciodt=0,5&hl=en |